# SDR ASAA2021062235294

- Difficulty date: June 22, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 20,857 hours, 6,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750253
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H FLOOR TRANSITION PANEL IS PUNCTURED AND GOUGED BETWEEN STA 727J AND 727KDOT:S245. GROUNDED - YES. EVALUATED AFT PIT RH TRANSITION PANEL BETWEEN STA 727J & 727K : ORIGINAL MAT .040" MATERIAL LOSS .040", NO MATERIAL REMAINING . OUT OF LIMITS PER B737-900ER SRM 53-00-53-1A-2 & BAC PROFILE DWG 1496-377. TOOL USED: T8224K CAL DUE :10/13/2021 REFER TO HAECO NR SO: 536204 OPS:: 27894 CUST CARD #;G1581894 FOR WORK DONE IN THE AFT PIT RH SIDE ON TRANSITION PANEL, BETWEEN STA 727J AND 727K. SDR # G1581894 ALSO ATTACHED TO HAECO NON-ROUTINE S/O 536204 OP #27894 CUSTOMER CARD G1581894 REMOVED DOT.
